# SDR ABXA9900037

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DC26A1415S
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ILN WITH GEAR DOWN AND THREE SAFE LIGHTS, RED UNSAFE LIGHT CAME ON INTERMITTENTLY.  RECYCLED GEAR, NO HELP.  LANDING WAS UNEVENTFUL.  REPLACED P1-1398 CONNECTOR IAW DC8 WDGM 32-61-01.  OPS CHECKED GOOD.
